How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

I started taking Bupropion on February 25th is there any relation

Customer Question

I started taking Bupropion on February 25th is there any relation of taking and feeling more emotional because I feel more emotional
Submitted: 7 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 7 years ago.

If you are feeling more emotional, or are having agitation, mood swings, or more anxiety, you need to call your doctor immediately and get another antidepressant. Bupropion should not be causing those symptoms.

Please call the doctor first thing in the morning.

Warm regards,
Customer: replied 7 years ago.
For me it feels like I want to cry all day

Related Mental Health Questions